Jump to content

SSRI's making symptoms worse after 1 year?


Recommended Posts

Hello. Ive had mild hppd for many years. I started taking 175mg zoloft about 2 years ago for depression/anxiety and had no issues regarding hppd symptoms getting worse. Then after about 1 year of being on this medication my symptoms started getting worse and have continued worsening ever since. I've read that ssri's can make hppd worse when first starting them, but can they make hppd symptoms worse almost out of nowhere after being on it for a year? Any insight would be greatly appreciated, thank you.

Link to comment
Share on other sites

Peace i can imagine That this is a natural effect which can Happen After Strong medication, there are so many functions in our neurologic System so a loot of process happening, Even After a good decade of time, so there could be as well side reasons/ sources for the worsening.

anyway, i would Say from this section of „illness“ keep away from Strong medication and try to Stuck into healing through natural therapy and homeopathic medicine as its way more riskless and as well more helpful in the Long run. Sure in some cases for a decade of time medication can be helpful. But the alternative medicine n Therapy should at least go Hand in Hand with if u use Strong medicación.

greetings from Germany

  • Thanks 1
Link to comment
Share on other sites

I find it odd also. There's a couple things that could have set the wheels in motion. In 2020 summer I took some kratom and had a massive panic attack, the hppd worsening might have started then but was very subtle at first. In December 2020 I started having panic attacks on a once a week basis, this is when I began to notice the hppd worsen. Can stress/anxiety alone cause such a drastic increase in hppd? Can't seem to figure out what's making it worse still

Link to comment
Share on other sites

Stress alone can 100% cause prolonged spikes.

Your clonazepam use might play a role too... due to it's long half life, the day you are not taking it, you still have plenty of the drug in your body.. So effectively, your body is used to having some clonazepam in the brain every day. Probably wise to speak to your doctor about that.

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.